# SDR VNAA2020072311102

- Difficulty date: July 19, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 11,788 hours, 10,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BAD ODOR FROM LT A/C PACK DURING FLIGHT.  COMPLIED WITH HIGH POWER ENGINE RUNS WITH PACKS ON IAW AMM 21-51-00-710-801. NO ODOR PRESENT, OPS CHECKED GOOD.
